MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRH KNEE FEM XL RHT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRH KNEE FEM XL RHT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64811141
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following information was provided: this pi is for the allegation of implant breakage after revision.I was diagnosed with bone cancer in my right tibia in 2015.In (b)(6) of that year, following four months of chemotherapy, that cancer-affected area was surgically removed and several stryker devices were implanted.The devices contained both tibial and femoral components.Attached please find the serial numbers of all the stryker devices included in that surgery.In (b)(6) of 2022, the femoral portion of that device cracked and had to be replaced.The surgeon, and the stryker sales rep who was in the operating room at the time, said they had never seen a failure like it.Despite claims on your website that your knee replacement devices last 20 years or more, the femoral portion of the devices implanted in 2022 has now cracked and i need yet another surgery to replace it.That will make three surgeries in a little over ten years -- the latest less than four years after the last one -- to implant the same components that your website claims should last much, much longer.As i'm sure you're aware, none of these surgeries are simple procedures.They're long and involved and require a lengthy recovery.Because of the cancer treatments and the more complicated surgery in 2015, i missed more than a year of college.In 2022, i was off of work without pay for six weeks.While i'm hoping the surgery this time may not be as complex or involved as either of the previous ones, it will still require a month or more of recovery.That's on top of all the medical expenses i've already incurred and will have to incur again.I might understand the failures if i was placing undue burdens on these devices beyond what they're designed to withstand.But i'm not.I work in an office setting and sit at a desk during my entire workday.The only "demands" i place on these devices is minimal walking throughout the day to get to and from my desk.Outside the office, i also refrain from placing any undue strain on my prosthetic right knee.I assume you're aware of the failure of your device implanted in 2015 since even your own sales rep noted how unusual that failure was.And i'm assuming you'll be informed again this time after the failure of yet another component implanted in 2022.I'm confident that these failures have nothing to do with the surgeries performed or with the minimal stress i put on the devices, but rather with the devices themselves.Given your company represents its devices as having lifespans far longer than my experience demonstrates, i think an investigation of the failures; and the underlying product design, materials used and manufacturing process; is warranted.

Brand Name
MRH KNEE FEM XL RHT
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24627644
Report Number0002249697-2026-00197
Device Sequence Number15707020
Product Code KRO
UDI-Device Identifier07613327045192
UDI-Public07613327045192
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number64811141
Device Lot NumberC3X6D
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age33 YR
Patient SexMale